Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

June 23, 2015Treutlen County, Georgia

NWS Atlanta, GA issued this special weather statement at Jun 23, 2015, 4:00 PM EDT for Treutlen County, Georgia. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 23, 2015, 4:00 PM EDT (20:00 UTC)
Expired
Jun 23, 2015, 4:30 PM EDT
In force
30 min
Issued by
NWS Atlanta, GA

County Treutlen County, GA

The radar

The Robins AFB radar (KJGX), 72 km from the middle of the area, began a volume at 20:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.0 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1017 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -40 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1017 J/kg
Mixed-layer CIN
-73 J/kg
Mixed-layer LCL
1275 m above ground
0-6 km bulk shear
1 kt
0-1 km storm-relative helicity
-40 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

230 
WWUS82 KFFC 232000
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT TUE JUN 23 2015
 
GAZ097-098-232030-
LAURENS GA-TREUTLEN GA-
400 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND TREUTLEN COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST DUBLIN...OR 8 MILES
SOUTHEAST OF DUBLIN...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS LAURENS AND TREUTLEN COUNTIES THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ROCKLEDGE...ORIANNA...ORLAND...MINTER...BARNHILL...
BLACKVILLE...LOTHAIR AND LOWERY.

LAT...LON 3232 8259 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3229 8275
      3240 8293 3256 8284 3247 8250
TIME...MOT...LOC 1959Z 296DEG 15KT 3245 8281 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 23, 3:36 PM EDT, 24 minutes earlier.

Area forecast discussion, Jun 23, 3:36 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
336 PM EDT TUE JUN 23 2015

...OPPRESSIVE HEAT CONTINUES ACROSS THE AREA...

.SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/...

UPPER HIGH PRESSURE RIDGE CONTINUES TO DOMINATE THE REGION...AND
IS EXPECTED TO DO SO THROUGH THE SHORT TERM. WITH ENOUGH
HEAT...INSTABILITY AND AVAILABLE MOISTURE...SHOWERS AND
THUNDERSTORMS ARE EXPECTED EACH AFTERNOON AND EVENING. SOME STORMS
CAN BE EXPECTED TO LAST INTO THE OVERNIGHT HOURS...AND SO HAVE
OPTED TO KEEP AT LEAST SLIGHT CHANCE POPS IN OVERNIGHT. STRONG TO
SEVERE STORMS ARE POSSIBLE...AND THE MAIN CONCERNS CONTINUE TO BE
DAMAGING WINDS...FREQUENT LIGHTING AND HEAVY DOWNPOURS.

SURFACE FRONT PUSHES INTO THE TENNESSEE VALLEY INTO THURSDAY AS LONG
WAVE TROUGH SINKS CLOSER TO THE REGION. HAVE OPTED TO GO SLIGHTLY
HIGHER ON POPS WEDNESDAY INTO THURSDAY TO ACCOUNT FOR ADDITIONAL
MOISTURE ACROSS THE REGION.

THE MAIN CONCERN THROUGH THE SHORT TERM CONTINUES TO BE THE
OPPRESSIVE HEAT. HOT TEMPERATURES ARE EXPECTED AGAIN
WEDNESDAY...WITH HIGHS IN THE MID TO UPPER 90S ACROSS THE AREA. THE
COMBINATION OF THESE TEMPERATURES AND RELATIVE HUMIDITY WILL PRODUCE
ANOTHER DAY OF HEAT INDEX VALUES IN THE TRIPLE DIGITS. THE HEAT
ADVISORY AREA HAS BEEN EXPANDED TO INCLUDE ADDITIONAL PORTIONS OF
EASTERN AND CENTRAL GEORGIA FOR WEDNESDAY AFTERNOON WHERE HEAT INDEX
VALUES WILL BE BETWEEN 105 AND 108. ANOTHER ADVISORY IS LIKELY FOR
THURSDAY...BUT WILL ALLOW SUBSEQUENT SHIFTS TO LOOK AT THE LATEST
MODEL DATA TO POLISH THE ADVISORY AREA.

CLIMATE RECORDS ARE INCLUDED IN THE SECTION BELOW. A FEW SITES ARE
IN DANGER OF SETTING OR TYING THE RECORDS FOR MAXIMUM LOW
TEMPERATURES...PARTICULARLY ON THURSDAY.

31

.LONG TERM /THURSDAY THROUGH TUESDAY/...
12Z MODEL CYCLE CONTINUES TO SHOW THE UPPER RIDGE BREAKING DOWN BY
THE END OF THE WEEK WITH PERSISTENT UPPER TROUGHING REPLACING THE
PERSISTENT UPPER RIDGING THAT HAS DOMINATED THE REGION. TREND TOWARD
COOLER AND WETTER WEATHER IS WELL REPRESENTED IN THE CURRENT
EXTENDED FORECAST GRIDS AND MINIMAL CHANGES WERE MADE FOR THIS
UPDATE. PLEASE SEE THE PREVIOUS LONG TERM FORECAST DISCUSSION
BELOW.

20

/ISSUED 438 AM EDT TUE JUN 23 2015/
LONG TERM LOOKING TO BE OVERALL FAIRLY ACTIVE FOR STORM POTENTIAL
FROM VARIOUS SOURCES OF LIFT. THURSDAY HAS THE BROAD UPPER RIDGE
BREAKING DOWN AND ONCE AGAIN SHOWING ALL INDICATIONS OF THE RECENT
THREAT OF STRONG DOWNBURST WINDS FROM SCATTERED THUNDERSTORMS.
PROGGED THERMAL PROFILE SHOWS CLASSIC INVERTED-V WITH 2500-3000
CAPE ATTAINED BY THE STRONG SFC HEATING...AND POSSIBLY EVEN HIGHER
AS RELATIVELY DRY MID-LEVELS ALLOW FOR SOME LOCALIZED COOLING AS
CLOUDS BUILD. PROBABLY TRIGGERED BY LINGERING LEE TROUGH OR
PREEXISTING BOUNDARIES FROM EARLIER ACTIVITY...THEN BECOMING
OUTFLOW DRIVEN. THIS SHOULD BE THE LAST DAY OF HEAT ADVISORY
CONCERNS FOR PORTIONS OF CENTRAL GA IN THE CURRENT SULTRY STRETCH.

FRIDAY INTO SATURDAY ADVERTISE A PATTERN SHIFT AS GUIDANCE IS IN
GOOD CONSENSUS WITH UPPER TROUGH DIGGING AND AMPLIFYING INTO THE
SOUTHEAST CONUS...ALONG WITH MORE ENHANCED DEEP LAYER MOISTURE.
WHILE SFC HEATING WILL BE LESS...THE SYNOPTIC FORCING AHEAD OF THE
TROUGH WILL ALLOW FOR MORE WIDESPREAD SHOWERS AND STORMS. CONTINUED
WITH LIKELY POPS IN THE NORTH TO HIGH END CHANCE ELSEWHERE. MODELS
ARE GETTING BETTER IN LINE WITH PUSHING A COLD FRONT SEWD LATE
SATURDAY INTO SUNDAY...THOUGH STILL SOME DIFFERENCES ON STRENGTH AND
AMOUNT OF COOL AIR ADVECTING IN BEHIND. KEPT TEMP TREND A BIT HIGHER
THAN WHAT GUIDANCE BLEND PRODUCED. NEEDLESS TO SAY WILL NEED TO
WATCH FOR POTENTIAL OF MORE ORGANIZED STORM MODES WITH A RETURN OF
MARGINAL ENVIRONMENTAL SHEAR.

TROUGH AXIS REMAINS WEST OF THE AREA INTO EARLY NEXT WEEK AND WILL
NEED TO WATCH FOR ADDITIONAL DISTURBANCES TRAVERSING THE UPPER FLOW
THAT COULD FOCUS OTHER ROUNDS OF CONVECTION OR BECOME SUSCEPTIBLE TO
A ROGUE MCS OR TWO POSSIBLY COMING ACROSS THE TENNESSEE VALLEY.

BAKER

&&

.CLIMATE...

RECORDS FOR 06-24 WEDNESDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1930     74 1991     78 1944     53 1947
   KATL      99 1988     74 1991     78 1930     54 1972
                1930
   KMCN     101 1988     77 1991     77 1932     53 1947
                1930        1963
   KCSG     100 1988     80 1963     78 2010     57 1972
                1981
                1951

RECORDS FOR 06-25 THURSDAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN     105 1914     72 1979     76 1931     58 1922
   KATL     100 1914     70 1991     76 2010     59 1889
                                        1952
                                        1914
   KMCN     103 1914     74 1928     77 1930     59 1990
                                        1914
   KCSG     101 1988     76 1963     76 2010     61 1974
                                        1996

&&

.AVIATION...
18Z UPDATE...
GENERALLY VFR CONDITIONS EXPECTED ACROSS THE PERIOD. SOME
LOCATIONS COULD SEE 5-6SM VSBYS THIS AFTERNOON DUE TO HZ. W-NW
WINDS AT 8-12KT THIS AFTERNOON WILL BECOME 5KT OR LESS OVERNIGHT.
EXPECT LOW END GUSTS POSSIBLE THIS AFTERNOON...WITH HIGHER GUSTS
NEAR CONVECTION. SCT CU RETURNS AGAIN LATE WEDNESDAY MORNING...AND
HAVE INCLUDED PROB30 FOR ATL FOR 20-23Z.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          74  99  74  96 /  10  30  20  30
ATLANTA         76  96  77  93 /  10  30  20  40
BLAIRSVILLE     69  91  68  89 /  20  30  20  30
CARTERSVILLE    73  96  72  93 /  10  30  20  40
COLUMBUS        76  96  76  93 /  20  40  20  40
GAINESVILLE     74  96  74  93 /  10  30  20  30
MACON           74  97  75  95 /  20  40  20  40
ROME            73  96  72  94 /  20  30  20  40
PEACHTREE CITY  72  95  73  93 /  10  30  20  40
VIDALIA         75  97  76  96 /  30  40  20  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CRAWFORD...CRISP...DODGE...
DOOLY...EMANUEL...GLASCOCK...GREENE...HANCOCK...HOUSTON...
JASPER...JEFFERSON...JOHNSON...JONES...LAURENS...MACON...
MARION...MONROE...MONTGOMERY...MORGAN...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALIAFERRO...
TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TWIGGS...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.

HEAT ADVISORY FROM 2 PM TO 8 PM EDT WEDNESDAY FOR THE FOLLOWING
ZONES: BALDWIN...BIBB...BLECKLEY...CHATTAHOOCHEE...CLARKE...
CRAWFORD...CRISP...DODGE...DOOLY...EMANUEL...GLASCOCK...GREENE...
HANCOCK...HARRIS...HOUSTON...JASPER...JEFFERSON...JOHNSON...
JONES...LAURENS...MACON...MADISON...MARION...MONROE...
MONTGOMERY...MORGAN...MUSCOGEE...OCONEE...OGLETHORPE...PEACH...
PULASKI...PUTNAM...SCHLEY...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WARREN...WASHINGTON...WEBSTER...WHEELER...
WILCOX...WILKES...WILKINSON.

&&

SHORT TERM...31
LONG TERM....20
AVIATION...31
Hazardous weather outlook, Jun 23, 11:45 AM EDT, 4 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 AM EDT TUE JUN 23 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-240915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1145 AM EDT TUE JUN 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL
GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

HEAT INDICES IN PORTIONS OF EAST AND CENTRAL GEORGIA WILL REACH OR
EXCEED 105 THIS AFTERNOON INTO EARLY THIS EVENING...A HEAT ADVISORY
HAS BEEN ISSUED.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND
CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. SOME STORMS MAY REACH
STRONG TO POSSIBLY SEVERE LEVELS.

WEATHER HAZARDS...

STRONG DOWNBURST WINDS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAIN
ARE POSSIBLE WITH ANY THUNDERSTORMS. DANGEROUS HEAT INDEX LEVELS ARE
EXPECTED IN THE ADVISORY AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

ABOVE NORMAL TEMPERATURES WILL CONTINUE THROUGH THURSDAY. RESULTANT
HEAT INDICES IN THIS PERIOD MAY REACH OR EXCEED 105 IN PORTIONS OF
EAST AND CENTRAL GEORGIA. WEDNESDAY AFTERNOON LOOKS TO HAVE THE
GREATER CHANCE FOR MORE WIDESPREAD HEAT CONCERNS ACROSS THE AREA.
ADDITIONAL HEAT ADVISORIES MAY VERY WELL BE NEEDED WEDNESDAY AND
AGAIN ON THURSDAY.

SCATTERED THUNDERSTORMS ARE POSSIBLE THROUGH THE PERIOD...ESPECIALLY
EACH AFTERNOON AND EVENING. CHANCES INCREASE LATE IN THE WEEK INTO
THE WEEKEND AS THE UPPER-LEVEL RIDGE BEGINS TO BREAK DOWN. SOME
STORMS REACHING STRONG TO POSSIBLY SEVERE LEVELS CANNOT BE RULED OUT
EACH DAY. STRONG DOWNBURST WINDS...HEAVY RAIN...AND FREQUENT
LIGHTNING WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Special weather statement, Jun 23, 3:22 PM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
322 PM EDT TUE JUN 23 2015

GAZ061-073-074-232000-
WASHINGTON GA-BALDWIN GA-HANCOCK GA-
322 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON...BALDWIN AND HANCOCK COUNTIES UNTIL 400 PM EDT...

AT 322 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTHEAST OF MILLEDGEVILLE...MOVING
SOUTHEAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON...BALDWIN AND HANCOCK COUNTIES THROUGH 400 PM
EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
MILLEDGEVILLE...DEEPSTEP...LINTON...HEBRON...UNDERWOOD...BEULAH AND
DEVEREUX.

LAT...LON 3292 8301 3311 8328 3327 8315 3314 8283
TIME...MOT...LOC 1922Z 304DEG 15KT 3316 8315
Special weather statement, Jun 23, 3:23 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
323 PM EDT TUE JUN 23 2015

GAZ074-076-232000-
WASHINGTON GA-JEFFERSON GA-
323 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN WASHINGTON AND JEFFERSON COUNTIES UNTIL 400 PM EDT...

AT 323 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DAVISBORO...OR 11 MILES EAST OF
SANDERSVILLE...MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS WASHINGTON AND JEFFERSON COUNTIES THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...DAVISBORO...BARTOW...RIDDLEVILLE AND GRANGE.

LAT...LON 3282 8252 3282 8255 3297 8275 3313 8262
      3313 8261 3303 8235
TIME...MOT...LOC 1923Z 304DEG 9KT 3302 8262
Special weather statement, Jun 23, 3:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
334 PM EDT TUE JUN 23 2015

GAZ097-232000-
LAURENS GA-
334 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS COUNTY UNTIL 400 PM EDT...

AT 334 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR DEXTER...OR 7 MILES SOUTHWEST OF DUBLIN...
MOVING SOUTHEAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS LAURENS COUNTY THROUGH 400 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...EAST DUBLIN...DEXTER...RENTZ...HARLOW AND MINTER.

LAT...LON 3243 8312 3259 8303 3251 8273 3227 8288
TIME...MOT...LOC 1934Z 297DEG 10KT 3248 8300
Local storm report, Jun 23, 3:41 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
341 PM EDT TUE JUN 23 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     CORDELE                 31.96N  83.78W
06/23/2015                   CRISP              GA   911 CALL CENTER

            911 CALL CENTER RECEIVED REPORT OF A TREE BRANCH ON
            VEHICLE IN THE VALHALLA NEIGHBORHOOD WEST OF CORDELE.
            NUMEROUS TREES HAVE ALSO BEEN REPORTED TO HAVE FALLEN
            DOWN ON POWERLINES IN THE CITY LIMITS OF CORDELE.

&&

EVENT NUMBER FFC1500395

KOVACIK
Special weather statement, Jun 23, 3:59 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT TUE JUN 23 2015

GAZ076-232030-
JEFFERSON GA-
359 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN JEFFERSON COUNTY UNTIL 430 PM EDT...

AT 358 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LOUISVILLE...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS JEFFERSON COUNTY THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
LOUISVILLE...WADLEY...BARTOW AND MOXLEY.

LAT...LON 3284 8231 3284 8233 3282 8236 3290 8252
      3291 8251 3307 8242 3303 8229 3303 8228
      3293 8227
TIME...MOT...LOC 1958Z 297DEG 15KT 3296 8240
Special weather statement, Jun 23, 4:00 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
400 PM EDT TUE JUN 23 2015

GAZ097-098-232030-
LAURENS GA-TREUTLEN GA-
400 PM EDT TUE JUN 23 2015

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN LAURENS AND TREUTLEN COUNTIES UNTIL 430 PM EDT...

AT 359 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST DUBLIN...OR 8 MILES
SOUTHEAST OF DUBLIN...MOVING SOUTHEAST AT 15 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS LAURENS AND TREUTLEN COUNTIES THROUGH 430 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SOPERTON...ROCKLEDGE...ORIANNA...ORLAND...MINTER...BARNHILL...
BLACKVILLE...LOTHAIR AND LOWERY.

LAT...LON 3232 8259 3231 8265 3230 8267 3230 8266
      3229 8267 3230 8271 3231 8272 3229 8275
      3240 8293 3256 8284 3247 8250
TIME...MOT...LOC 1959Z 296DEG 15KT 3245 8281

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 10:18 PM EDTSpecial Weather StatementFFCJohnson27 min
Jun 22, 11:21 PM EDTSpecial Weather StatementFFCWashington24 min
Jun 23, 12:58 PM EDTSpecial Weather StatementFFCSchley47 min
Jun 23, 1:07 PM EDTSevere Thunderstorm WarningFFCMacon, Schley, Sumter38 min
Jun 23, 1:08 PM EDTSpecial Weather StatementFFCTwiggs37 min
Jun 23, 1:09 PM EDTSpecial Weather StatementFFCWilkinson36 min
Jun 23, 1:10 PM EDTSpecial Weather StatementFFCGlascock, Warren35 min
Jun 23, 1:23 PM EDTSpecial Weather StatementFFCJones37 min
Jun 23, 1:25 PM EDTSpecial Weather StatementFFCHancock35 min
Jun 23, 1:41 PM EDTSevere Thunderstorm WarningFFCSumter49 min
Jun 23, 1:54 PM EDTSpecial Weather StatementFFCBleckley, Houston, Twiggs36 min
Jun 23, 1:57 PM EDTSpecial Weather StatementFFCWilkinson33 min
Jun 23, 2:01 PM EDTSpecial Weather StatementFFCJones29 min
Jun 23, 2:02 PM EDTSpecial Weather StatementFFCHancock43 min
Jun 23, 2:03 PM EDTSpecial Weather StatementFFCGlascock42 min
Jun 23, 2:04 PM EDTSpecial Weather StatementFFCDooly26 min
Jun 23, 2:08 PM EDTSevere Thunderstorm WarningFFCCrisp, Dooly24 min
Jun 23, 2:23 PM EDTSpecial Weather StatementFFCWashington37 min
Jun 23, 2:27 PM EDTSpecial Weather StatementFFCHancock33 min
Jun 23, 2:29 PM EDTSpecial Weather StatementFFCPulaski31 min
Jun 23, 2:31 PM EDTSpecial Weather StatementFFCSumter29 min
Jun 23, 2:35 PM EDTSpecial Weather StatementFFCBleckley25 min
Jun 23, 2:36 PM EDTSpecial Weather StatementFFCJohnson24 min
Jun 23, 2:44 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Pulaski46 min
Jun 23, 2:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jun 23, 2:48 PM EDTSevere Thunderstorm WarningFFCLaurens, Wilkinson42 min
Jun 23, 2:52 PM EDTSevere Thunderstorm WarningFFCCrisp, Wilcox28 min
Jun 23, 2:56 PM EDTSpecial Weather StatementFFCJefferson34 min
Jun 23, 3:08 PM EDTSevere Thunderstorm WarningFFCPulaski, Wilcox34 min
Jun 23, 3:21 PM EDTSpecial Weather StatementFFCWilkinson24 min
Jun 23, 3:22 PM EDTSpecial Weather StatementFFCBaldwin38 min
Jun 23, 3:23 PM EDTSpecial Weather StatementFFCJefferson37 min
Jun 23, 3:32 PM EDTHeat AdvisoryFFCBaldwin, Bibb, Bleckley, Chattahoochee, Clarke, Crawford and 45 more28 hr
Jun 23, 3:34 PM EDTSpecial Weather StatementFFCLaurens26 min
Jun 23, 3:59 PM EDTSpecial Weather StatementFFCJefferson31 min
Jun 23, 4:03 PM EDTSpecial Weather StatementFFCWashington27 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.